# SDR USAASB97025

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- Engine: Cfmint CFM563B2
- System (JASC): 7530 · Compressor Bleed Control
- Part: 'B' Nut
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MIA - FL 1850 - FLT HAD JUST DEPARTED MIA WHEN THE CAPT NOTICED A LOSS OF PWR FROM THE NR 2 ENG N1 DROPPED TO APPROX 30 PERCENT ON THE NR 2 ENG.  CAPT ELECTED TO RETURN TO FIELD AT MIA.  NO EMERGENCY WAS DECLARED AND THE FLT LANDED WITHOUT FURTHER INCIDENT.  THE NR 2 ENG WAS NOT SHUT DOWN BUT RAN AT IDLE UNTIL LANDING.  MX REPLACED THE FOLLOWING ITEMS ON THE NR 2 ENGINE FOR T/S PURPOSES, CIT SENSOR, T2 SENSOR, FUEL PUMP AND MEC.  SUBSEQUENTLY, MX FOUND THE COMPRESSOR DISCHARGE PRESSURE LINE AT THE COMPRESSOR CASE COMPLETELY BACKED OFF.  TIGHTENED AND SECURED 'B' NUT.  LEAK CHECK GOOD AND POWER RUN GOOD.  ALL PARAMETERS NORMAL.  (M)
